# SDR IPXA2024123176873

- Difficulty date: December 31, 2024
- Submitted: January 2, 2025
- Operation: Air carrier
- Aircraft: N171UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0866
- Aircraft time: 23,459 hours, 14,041 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: B53410765222200
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FRAME 54 AT Y1959 HAS 1EA CRACKED BRACKET- NO DOT- SH48554.  REMOVED AND REPLACED BRACKET AT AFT CARGO FRAME 54 AT Y1959 IAW SRM 51-40-21 SRM 51-76-00.
